Inderdeep Singh,Umesh Kumari,



Telegraph equation,Homotopy Perturbation method,Elzaki transform,numerical problems,


This study investigates the solution of complex mathematical problems of two-dimensional and three-dimensional telegraph equations. To solve these equations, we use a comprehensive approach that combines the Elzaki transform and the homotopy perturbation method (HPM) and provides a systematic and efficient means of obtaining exact solutions to these problems. Our methodology is rigorously tested in both 2 and 3 dimensions, demonstrating its effectiveness.


I. D. Konane, W. Y. S. B. Ouedraogo, T. T. Guingane, A. Zongo, Z. Koalaga, F. Zougmore : ‘An exact solution of telegraph equations for voltage monitoring of electrical transmission line’. Energy and Power Engineering. Vol. 14 (11), pp. 669-679, (2022). 10.4236/epe.2022.1411036.
II. F. Urena, L. Gavete J. J. Benito, Garcia, : ‘Solving the telegraph equation in 2-D and 3-D using generalized finite difference method (GFDM).’ Engineering Analysis with Boundary Elements. Vol. 112, pp. 13-24, (2019). 10.1016/j.enganabound.2019.11.010
III. J. H. He. : ‘Homotopy Perturbation Technique.’ Computer Methods in Applied Mechanics and Engineering. Vol. 178(3-4), pp. 257-262, (1999). 10.1016/S0045-7825(99)00018-3
IV. J. H. He. : ‘A Coupling method of Homotopy Technique and Perturbation technique for non-linear problems’. Int. J. of Non-Linear Mechanics. Vol. 35 (1), pp. 37-43, (2000). 10.1016/S0020-7462(98)00085-7
V. J. H. He. : ‘ New Interpretation of Homotopy Perturbation Method’. Int. J. of Modern Physics Letter B. Vol. 20 (18), pp. 2561-2568, (2006). 10.1142/S0217979206034819
VI. M. Dehghan A. Ghesmati. : ‘Combination of meshless local weak and strong (MLWS) forms to solve the two dimensional hyperbolic telegraph equations’. Eng. Anal. Boundary Elements. Vol. 34(4), pp. 324–336, (2010). 10.1016/j.enganabound.2009.10.010
VII. M. Dehghan, A. Shokri. : ‘Numerical method for solving the hyperbolic telegraph equation’. Numerical Methods for Partial Differential Equations. Vol. 24 (4), pp. 51–59, (2008). 10.1002/num.20306
VIII. M. H. Eljaily, T. M. Elzaki. : ‘Solution of linear and non linear Schrodinger equations by combine Elzaki transform and homotopy perturbation method’. American J. of Theoretical and Applied Statistics. Vol. 4(6), pp. 534-538, (2015). 10.11648/j.ajtas.20150406.24
IX. T. M. Elzaki. : ‘The new integral transforms Elzaki Transform’. Global J. of Pure and Applied Mathematics. Vol. 7(1), pp. 57-64, (2011).
X. T. M. Elzaki, and S. M. Elzaki. : ‘Application of new transform Elzaki Transform to partial differential equations’. Global J. of Pure and Applied Mathematics. Vol. 7(1), pp. 65-70, (2011).
XI. T. M. Elzaki, S. M. Elzaki. : ‘On the Connections between Laplace and Elzaki transforms’. Advances in Theoretical and Applied Mathematics. Vol. 6, pp. 1-10, (2011).
XII. P. Singh, D. Sharma. : ‘Convergence and error analysis of series solution of nonlinear partial differential equation’. Nonlinear Eng., Vol. 7, pp. 303-308, (2018). 10.1515/nleng-2017-0113
XIII. R. Jiwari, S. Pandit, R.C. Mittal. : ‘A differential quadrature algorithm to solve the two dimensional linear hyperbolic telegraph equations with Dirichlet and Neumann boundary conditions’. Applied Mathematics and Computation. Vol. 218 (13), pp. 7279-7294, (2012). 10.1016/j.amc.2012.01.006
XIV. R. K. Mohanty. : ‘New unconditionally stable difference schemes for the solution of multidimensional telegraphic equations’. Int. J. of Computer Mathematics. Vol. 86 (12), pp. 2061–2071 (2008). 10.1080/00207160801965271

View | Download